Facebook Pixel
EmpowHER Guest

Bleeding on Nexplanon?

By Anonymous June 24, 2015 - 10:03am
Rate This

I have had my Nexplanon for 5, almost 6 months now, and I did not bleed for the first month at all. After the first month I bled every day for 4 months straight. This past Saturday, the bleeding had stopped all together. I have had some light pink spotting or brown blood for the past few days, so I took 2 high-end pregnancy tests and both tests came out with the results of Not Pregnant. Is this bleeding pattern normal? Is it likely for me to be pregnant?

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

NEXPLANON is a hormone-releasing birth control implant for use by women to prevent pregnancy for up to 3 years. The number one most common side effect women experience is changes in their menstrual cycle. You may experience longer or short bleeding or have no bleeding at all. And you may also experience spotting, which it sounds like you have.

Nexplanon Side Effects

However, if your bleeding is heavy and/or prolonged, you should notify your health provider right away.

I hope this helps.

~Be well,


June 24, 2015 - 2:35pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!